top library bulletin
bar home editorial guideline content
Volume 37 • Number 3 • 2014
• Asymptotic Behavior of Solutions of a Nonlinear Generalized Pantograph Equation with Impulses
Kaizhong Guan and Qisheng Wang

Sufficient conditions are obtained on the asymptotic behavior of solutions of the nonlinear generalized pantograph equation with impulses \begin{equation}\begin{cases} x'(t)+p(t)f(x(\alpha t-\tau))=0, & t\geq t_{0}, \ t\neq t_{k},\\ x(t_{k})=b_{k}x(t^{-}_{k})+\frac{1-b_{k}}{\alpha}\int_{\alpha t_{k}-\tau}^{t_{k}}p\left(\frac{s+\tau}{\alpha}\right)f(x(s))ds, & k=1,2,.... \end{cases} \end{equation}

2010 Mathematics Subject Classification: 34K25, 34K45

Full text: PDF